# SDR GAIA00373

- Difficulty date: June 30, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK MAINTENANCE FOUND CORROSION ON SEAT TRACK FUSELAGE BS 580 LEFT BODY LINE 25 WATER LINE 208.  REPAIRED IAW B727 SRM 53-10-5 AND REMOVED AND REPLACED SEAT TRACK IAW B727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
